Im 23 years old and i've been abusing hydro's,narcos,morphines,and ultram for the past 5-6 years ive tried to quit 1000 times and ONE time in 5-6 years i made it to day five! and i acually felt good! but that day some was offered and i thought i could handle it.Now in the past few years my addiction has gotten worse ive stolen from almost every1 i know ive ruined relationships and am on the verge of losing my family.i have 4 kids and the perfect wife who all know nothing about my addiction.my wife "new" i had a problem after my daughter was born in 2010 when her pain meds came up missing after the birth... needless to say they had been gone she just didnt notice.and i was on like day 2 of withdraws so i was all emotional and i broke down and told her everything.and i said i was quiting... but i never did she just thinks i did... now shes catching me in so many lies and little money missing here and there, bills not being paid while i lie and say i did!! i dunno man,.i know its bad rite now,. so i decided ... finally ive had it... so i thought i would give it one more go at quiting.and since i have no insurance and i have to hide this whole process when im doin it,.then its at home. so i thought i would try getting off pain meds with ultram..i thought hey, this isnt even getting me high but im feeling good so hell i should have no withdraws... wrong there! faster coming an more intense... i took my last to ultrams this morning.and so i went ahead an messed up one of my last conections by gettin 8 -7.5s fronted out.."that i cant pay for" i took them today and went out and got some sleep aids, otc pain meds, vitamens, and some st.johns mood enhancer... and i know the usuall ruteen..but i just wanna know any tips. i was taking like four, 50mg ultrams for like the past 3 weeks.with the ocasinal 70-80mg hydros once a day.maybe 3-4 times in the past 3-4 weeks... soo what i really am asking is day 5 a realistic outlook for me you think?and any tips on the subject,,, and please dont say "tell your wife" she loves me an i know that but I WILL NOT LET HER DOWN AGAIN... i would rather her see me sick as fu3k thinking i got the flu, then knowing all the money and problems weve been having is ALL me. so please leave that out... any support would be nice...
18 Mar 2012
Both great answers! I just wanted to add that ultram is addictive & can cause siezures if stopped suddenly in some people. So be very carful. You are going to feel like crap for at least a week. The third day will start the daiarrhea usually so the flu could be used. Take the others adivce & do allyou can do & be all you can be. good luck, we'll all be thinking about you for sure. Write anytime for support... Mary
18 Mar 2012
I went cold turkey off of 180mgs of OxyContin, which I was prescribed for pain for ten years. Opiate wd sucks but it won't kill you. I also agree with Mary, do NOT take the Ultram, it will only prolong your w/d period.
You probably know all of this but I will give you some of my tips, keep a journal that you can hide (so no one reads it), journal how hellish w/d is, so next time you are tempted to abuse opiates you can read your journal and perhaps be disuaded from using. Keep a warm hoodie near you at all times during w/d, for those horrid cold sweats. Take hot baths for achiness. Get your vitamins and get some benadryl for sleep. Melatonin also works for sleep and it's all natural, but don't mix it with benzo's (xanax, ativan, ect).
Keep yourself hydrated, this is very important!! Opiate withdrawal can cause depression, as you already know, so make sure you get to a doc if depression rears it's ugly head. You may need an antidepressant for a short while. Or you may sail through all of this and feel fine.
I certainly hope so. But if not, come back here for support, you may need it KentDaddy.
Best wishes to you!!
sweet lemon P.S. If I did it, so can you!!
18 Mar 2012
Hey man, I'm so sorry you're having to go through this! I feel your pain because I just went through it 12 days ago. The first 4 days are the worst of it and tramadol is a real bit@h! Once you get through those days though, it gets much better. Start taking your vitamins today and also eat lots of protein... it does help! I would also try doing a little bit of exercise if you can. Hot hot baths and/or a heating pad will help with the leg pain. There are quite a few of us on here that have been where you are so we are here to help! This site was a godsend during my withdrawal and even now. Good luck and keep me posted ok. You can beat this!!! :)
18 Mar 2012
hey dude! Sorry to heard you're having such a hard time but it's doable. If you don't want to tell your family then the flu is a good idea and treat it as such. You will out of commission for about a week with the first few days being the worst, for me the hardest part was no sleep and restless legs. I abused one thing or another since my teens. I drank and smoked weed for years, Quit all that in 1987 with the birth of my second daughter. Developed a bone disease in 97 and had my hip replaced in 04. thus begins my dance with the devil. Oxys to begin with and a few opana here and there for a few years, then comes a new pain management doc who put me on a rotating schedule of lortab and percs. All the while I was prescribed Ultram and I like you used the Trams to tide me over till refill day.
I bought into the hype that Tramadol was not addictive but I knew off the bat they were something because the way they made me feel! I loved them, all that energy and happy as a bluetick on hunting day! I liked them so much I had my docs to put me on 'em as my primary pain med with some quick release oxycodone for break thru pain. Did that for about 7 years. After a while I built a tolerance and upped my dose, at one point I was taking upwards of 20-25 a day, I was taking it not for pain or to feel good but to feel less sick. Last year, I did a taper over a few months and quit. I retired on disability in 04 but went back to work after I quit drugs, though I did relapse for a time this winter but I'm clean again. Tramadol is two fold, pain and instant release anti-depression, That's the devil in the details. It's not an easy medicine to quit, but anything worth having usually ain't easy. Money being an issue for you will go away when your head is clear and start making good decisions. You're young and strong so you can do this. You just gotta make up your mind and stick to your guns. You and your family deserve to have you whole so you can be the father & husband you are intended to be. It's evident you love your wife & kids. Drugs can really Fu#k that up. My advice is you have the flu and face it, you're gonna feel like crap for about a week. Small price to pay for the rest of your life. OTC pain meds, sleep aids and vitamins help a little. Exercise is your friend. That is the single best thing you can do for yourself! Walk, then walk some more. Exercise will rebuild the receptors and dopamine levels, Opiates screw with! St John's wort will help the serotonin depletion and temporary depression. Stay away from red meat for a month or so and eat a high protein diet, your body needs the building blocks to correct the damage. Water! Hydrate my friend, every time you squirt you're purging toxins. Make it to day 5 again and you have the worst is behind you and this time try to go for day 10. Sorry for the long post but I wanted to give a little background. Lots of compassion and people with the know on this forum and they really want to help. You can beat this! I did! rockgal did! Good luck and keep us up to date on your progress!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 16mg of suboxone for about 9 months now, I currently have a really bad kidney stone isssue and need pain killers. My sub doc told ...
2 answers • 15 Jan 2010
The Ultram is taking away the pain from neck injury and carpal tunnel issues in my wrists. I feel fine. Actually my appetite has decreased and since ...
1 answer • 28 Jul 2010
I have been on 16 mg for 11 days... out of my mind in pain. I stopped taking it 39 hours ago. Today I took 2 percocet that I used to take for pain. ...
2 answers • 28 Aug 2010
I just started morphine and I am in sever pain I would like to know when I might start feeling some relief from the pain.
1 answer • 13 Feb 2013
found out at 13 a had CMT but my dr's didn't no anything about it, instead of looking up on it dr's just put me on strong pain killers ...
4 answers • 22 Aug 2013